Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cassius.uk

Bit Worried some advice would be great

Hi im 28 male and Im abit worried I hope somebody can put my mind at rest

I started accutane today at 30mg dose. After I took it I felt the need urinate alot, alot more than normal. Is this normal?, I read one of the side effects about accutane is diabetes (urinating alot, but Im not overly thirsty).

Anybody who has experience accutane ,as Ive never took it before, who could give me some advice would be ace. Ive not got diabetes or never had it (but it does run in my family). I had a blood test before the accutane was prescribed and was told it was all fine. Of couse when the doctors reopen on Monday I will run this by him.

Regards

Share this post


Link to post
Share on other sites
Cassius.uk try posting this under Accutane Posts you'll probably get a lot more answers from experienced members there ^_^

Hope that helps!

Thank you I have now posted there. Please feel free to delete this post :)

Regards

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×